International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 43-46
Computation of Hilbert sequence for composite quadratic extensions using different type of primes in
Department of Computer Science, Bradley University, Peoria 61625, IL, USA
Received 3 April 1995; Revised 3 July 1995
Copyright © 1997 M. Haghighi and J. Miller. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
First, we will give all necessary definitions and theorems. Then the definition of a Hilbert
sequence by using a Galois group is introduced. Then by using the Hilbert sequence, we will build tower
fields for extension , where and for different primes in .